Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
148 Doctors are Online

Pain in the heels after exercise, numbness in the calf muscle. Need medication?

I m married ,34yrs old ,have had 4 C/S .after 2 month of exercise i have pain in my left heel.Between at the end of heel and start of arch of foot ,numbness in calf muscle n discomfort in back of lower thigh muscle.Heel pain subside at rest but can t stand for long during day time for daily activities.What is this ?What i have to do ?Any medication? physiotherapy?
Asked On : Tue, 26 Feb 2013
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Treatment/Therapy
Medical Procedures
Medical Topics
Orthopaedic Surgeon, Joint Replacement 's  Response
the history you have given is insufficient, seems sciatica or plantar faciitis . you need to consult orthopaedic surgeon. He will do some clinical examination and give better medication .
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Orthopaedic Surgeon, Joint Replacement Dr. Pavan Kumar Chebrolu's  Response
the history you have given is insufficient, seems sciatica or plantar faciitis . you need to consult orthopaedic surgeon. He will do some clinical examination and give better medication .
Answered: Tue, 26 Feb 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor